# SDR MALA020271

- Difficulty date: May 8, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A091
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51533172
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2801, LEFT BLEED AIR LEAK LIGHT ILLUMINATED INFLIGHT FOLLOWED QRH AFTER BLEEDS CLOSED 10 MINUTES LIGHT EXTINGUISHED.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED FIRE WIRE IAW 36-23-10-2 AND PERI SEALS ON LT FLAP COVE, OPS CHECK AND LEAK CHECK GOOD.
